# SDR TSAA0732044

- Difficulty date: August 5, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,310 hours, 58,198 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Switch
- Part number: 84000003
- Condition: Failed
- Location: Accessory Unit
- Component: Accessory Unit, Boeing
- Component part number: 6552811109
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLIGHT 62 HNL - OGG - DURING CLIMB-OUT OF HNL, THE CREW REPORTED THE LANDING GEAR HANDLE STAYED IN THE DOWN POSITION WHEN THEY ATTEMPTED TO RAISE IT TO THE UP POSITION.  THE CREW USED THE QRH PROCEDURES AND RAISED THE GEAR HANDLE USING THE OVER-RIDE SWITCH.  CREW CONTINUED TO OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR AND INSTALLED THE LANDING GEAR LOCK PINS.  THE AIRCRAFT FLEW TO HNL WITH THE GEAR DOWN WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE S1 TEST SWITCH ON THE LANDING GEAR ACCESSORY UNIT WITH ALL CHECKS NORMAL PER CMM 32-66-44.  AIRCRAFT WAS RETURNED TO SERVICE.
